| Model Number |
02.12.0210CRL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
02/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 february 2026.Lot 2110156: (b)(4) items manufactured and released on 27-sep-2021.Expiration date: 2026-09-06.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 2 years 10 months after the primary, the patient came in due to limited range of motion and the cause is unknown.The surgeon performed a synovectomy and revised the patient`s natural patella and upsized the insert from 10mm to 12mm.The surgery was completed successfully.